# SDR IPXA2016061404625

- Difficulty date: May 24, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 27,830 hours, 18,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14N37021
- Condition: Corroded
- Location: Bs 640-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK BS 640 & 660 AT BL 0 FWD CARGO COMPARTMENT CEILING PANEL SUPPORT UPPER SURFACE CORRODED.  REPAIRED DAMAGE IAW EA 757-5335-27-A2219 & B757-5310-61046-A.
